# SDR AUS20030524

- Difficulty date: April 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13683
- Condition: Faulty
- Location: Engine
- Part time: 670 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR MAIN BEARING SURFACE SEPARATED FROM BEARING SHELL.
